MathSciNet Relay Station
MathSciNet bibliographic data
MR2055741 (2005i:05194) 05E05 (05A10 05A17 33C52 33C80)
Lassalle, Michel Jack polynomials and some identities for partitions. Trans. Amer. Math. Soc. 356 (2004), no. 9, 3455–3476 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement